Discussions By Condition: I cannot get a diagnosis.

Pituitary Prolactinoma & Pancreatitis

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: UnaMuneca
  • October 1, 2008
  • 04:37 PM

I'm 37 years old and was diagnosed in May with a Pituitary Prolactinoma. In February of last year I started getting severe headaches, low grade fevers, irregular periods, insomnia, lethargy, muscle pain, and my blood pressure, Triglycerides and cholesterol were suddenly through the roof. In May they found the microadenoma and also found a small hemorrhage right next to it. My prolactin levels were between 85 and 148 on any given day. My Endocrinologist put me on 2.5mg of Bromocriptine 2x a day. My regular primary care physician put me on Norvasc, Niaspan and Triamterene all for the Blood Pressure and high Triglycerides.

Since then I have developed chronic pancreatitis, transminitis (Liver Damage) and Anemia. I'm going to 8 different doctors and it seems like they each look at the one thing they specialize in and ignore all of my other medical issues (which i have to tell you is extremely upsetting). No one seems to be looking at my body as a whole or know why I suddenly have all these other complications.

Some doctors feel that I'm over 35 and that blood pressure, cholesterol and Triglyceride issues surface after the BIG "35" @_@ ***Rolls Eyes in Disbelief**. I just find it funny that I was perfectly healthy last year and suddenly come this January my body is going haywire. I get a physical religiously every year and I had never had blood pressure or triglyceride issues ever in my life.

Does anyone know if my tumor has anything to do with the anarchist behavior of my body or if the tumor might just be a sign of maybe another disease? I am desperate for answers. :(

Reply Flag this Discussion

2 Replies:

  • I hope that you are doing well and that you have been able to find some relief for all of your symptoms. I too have many of the same symptoms that you have stated and I also have a prolactinoma. I had most of it removed by surgery in 1999, it didn't work and now I am supposed to be on the bromocriptine but it makes me sleep.
    Anonymous 42,789 Replies Flag this Response
  • Sounds like they're giving you too much meds - esp at once. My body gets all haywire when I take meds - even Zantac raised my prolactin & Lopid w/ Macro Crystals really did a # on my hormones for some reasong.Try boosting your pituitary with good-quality amino acids or whey protein. It's helped me a lot. I also take 1/2 tablet of kelp twice a day, Meridian brand 5-HTP 50 mg & 100 mg of Meridian brand phenylalanine along with calcium, D & other basic supplements.
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?